IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Simple Equilibria In Semi-Infinite Games

  • WOJCIECH POŁOWCZUK

    (Institute of Mathematics and Computer Science, Wrocław University of Technology, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland)

  • TADEUSZ RADZIK

    ()

    (Institute of Mathematics and Computer Science, Wrocław University of Technology, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland)

  • PIOTR WIȨCEK

    (Institute of Mathematics and Computer Science, Wrocław University of Technology, Wybrzeże Wyspiańskiego 27, 50-370 Wrocław, Poland)

Registered author(s):

    In the paper two-person nonzero-sum semi-infinite games with bounded payoffs are studied — both with countable and uncountable infinite strategy space. Under some concavity/convexity assumptions they are shown to possess ε-equilibria (equilibria) in strategies with supports consisting of at most two points of the players' pure strategy spaces. Further the games without any concavity/convexity properties are studied. It is proved that they possess ε-equilibria (equilibria) in strategies having certain finite supports.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: http://www.worldscinet.com/cgi-bin/details.cgi?type=pdf&id=pii:S021919891250017X
    Download Restriction: Access to full text is restricted to subscribers.

    File URL: http://www.worldscinet.com/cgi-bin/details.cgi?type=html&id=pii:S021919891250017X
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Article provided by World Scientific Publishing Co. Pte. Ltd. in its journal International Game Theory Review.

    Volume (Year): 14 (2012)
    Issue (Month): 03 ()
    Pages: 1250017-1-1250017-19

    as
    in new window

    Handle: RePEc:wsi:igtrxx:v:14:y:2012:i:03:p:1250017-1-1250017-19
    Contact details of provider: Web page: http://www.worldscinet.com/igtr/igtr.shtml

    Order Information: Email:


    No references listed on IDEAS
    You can help add them by filling out this form.

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:wsi:igtrxx:v:14:y:2012:i:03:p:1250017-1-1250017-19. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Tai Tone Lim)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.